# SDR PCAA9800723

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM SWF AFTER SELECTION OF GEAR UP, NR 2 OIL PSI LIGHT ILLUMINATED AND NR 2 OIL PSI GAUGE INDICATED 20 PSI, 5 SECONDS LATER, BOTH INDICATED NORMAL.  CREW REDUCED POWER AND RETURNED TO FIELD.  MAINTENANCE TROUBLESHOT NR 2 ENGINE OIL PRESSURE SYSTEM IAW PWC MANUAL,  GROUND RAN AIRCRAFT, PERFORMED A TEST FLIGHT, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
